# SDR DALA2024022902868

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 73,544 hours, 27,768 cycles
- System (JASC): 3160 · Central Display
- Part: Light
- Part number: 233T321042
- Condition: Detached
- Location: Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 POST FLIGHT WHILE TURNING THE EMER LIGHT SWITCH OFF,, THE ENTIRE UNARMED LIGHT FELL ON THE GROUND. CORRECTIVE ACTION: R/R EMER LIGHT/PASS OXY P5 PANEL PER B757 AMM 33-51. (5428872)
